# SDR SWAA2020111028927

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 46,988 hours, 30,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXT LIGHT INOPERABLE.  RELAMPED AFT SERVICE EXTERIOR EMERGENCY LIGHT, PER AMM 33-51-22.  OPERATIONS CHECK OK.
